Gauge Theory of Gravity Based on the Correspondence Between the$$1^{st}$$ and the$$2^{nd}$$ Order Formalisms

D. Benisty, E. I. Guendelman, J. Struckmeier

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

A covariant canonical gauge theory of gravity free from torsion is studied. Using a metric conjugate momentum and a connection conjugate momentum, which takes the form of the Riemann tensor, a gauge theory of gravity is formulated, with form-invariant Hamiltonian. Through the introduction of the metric conjugate momenta, a correspondence between the Affine-Palatini formalism and the metric formalism is established. When the dynamical gravitational Hamiltonian does not depend on the metric conjugate momenta, a metric compatibility is obtained from the equations of motion and the equations of motion correspond to the solution is the metric formalism.

Original languageEnglish
Title of host publicationLie Theory and Its Applications in Physics, 2019
EditorsVladimir Dobrev
PublisherSpringer
Pages309-316
Number of pages8
ISBN (Print)9789811577741
DOIs
StatePublished - 1 Jan 2020
Event13th International Workshop on Lie Theory and Its Applications in Physics, LT 2019 - Varna, Bulgaria
Duration: 17 Jun 201923 Jun 2019

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume335
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

Conference13th International Workshop on Lie Theory and Its Applications in Physics, LT 2019
Country/TerritoryBulgaria
CityVarna
Period17/06/1923/06/19

Fingerprint

Dive into the research topics of 'Gauge Theory of Gravity Based on the Correspondence Between the$$1^{st}$$ and the$$2^{nd}$$ Order Formalisms'. Together they form a unique fingerprint.

Cite this